Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 72, NWS Wilmington, OH

April 16, 2017Clinton County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 16, 2017, 6:02 PM EDT for Clinton County, Highland County, Ohio. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2017, 6:02 PM EDT (22:02 UTC)
Expired
Apr 16, 2017, 6:45 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 26 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WUUS51 KILN 162202
SVRILN
OHC027-071-162245-
/O.NEW.KILN.SV.W.0072.170416T2202Z-170416T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
602 PM EDT SUN APR 16 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southern Clinton County in southwestern Ohio...
  Northern Highland County in southwestern Ohio...

* Until 645 PM EDT.

* At 602 PM EDT, a severe thunderstorm was located over New Vienna,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hillsboro, Greenfield, Blanchester, Lynchburg, Leesburg, New
  Vienna, Marshall, Rocky Fork Point, Highland Holiday, Russell,
  Martinsville, Midland, Highland, Rocky Fork Lake, East Monroe,
  Samantha, Rainsboro, Paint Creek State Park, Westboro and Cuba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3923 8387 3925 8387 3925 8396 3926 8400
      3942 8397 3936 8338 3935 8338 3932 8339
      3929 8338 3927 8339 3924 8336 3925 8335
      3923 8334 3911 8337
TIME...MOT...LOC 2202Z 283DEG 30KT 3931 8373 

HAIL...1.00IN
WIND...60MPH
 
$$

Coniglio
2 follow-up statements
192 
WWUS51 KILN 162216
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
616 PM EDT SUN APR 16 2017

OHC027-071-162245-
/O.CON.KILN.SV.W.0072.000000T0000Z-170416T2245Z/
Clinton OH-Highland OH-
616 PM EDT SUN APR 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN CLINTON AND CENTRAL HIGHLAND COUNTIES...

At 616 PM EDT, a severe thunderstorm was located near Leesburg,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Hillsboro, Greenfield, Lynchburg, Leesburg, New Vienna, Marshall,
Rocky Fork Point, Highland Holiday, Russell, Martinsville, Highland,
Rocky Fork Lake, East Monroe, Samantha, Rainsboro, Paint Creek State
Park, Morrisville and Highland County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3923 8387 3940 8383 3936 8338 3935 8338
      3932 8339 3929 8338 3927 8339 3924 8336
      3925 8335 3923 8334 3911 8337
TIME...MOT...LOC 2216Z 283DEG 30KT 3928 8358 

HAIL...0.75IN
WIND...60MPH
 
$$

Hickman
441 
WWUS51 KILN 162236
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
636 PM EDT SUN APR 16 2017

OHC027-071-162245-
/O.EXP.KILN.SV.W.0072.000000T0000Z-170416T2245Z/
Clinton OH-Highland OH-
636 PM EDT SUN APR 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
CENTRAL HIGHLAND COUNTIES WILL EXPIRE AT 645 PM EDT...
        
The storm which prompted the warning has weakened below severe 
limits, and is exiting the warned area. Therefore, the warning will 
be allowed to expire.  However small hail, gusty winds and heavy 
rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3923 8387 3940 8383 3936 8338 3935 8338
      3932 8339 3929 8338 3927 8339 3924 8336
      3925 8335 3923 8334 3911 8337
TIME...MOT...LOC 2235Z 283DEG 30KT 3926 8347 

$$

Coniglio

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:03 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 16, 4:03 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
403 PM EDT Sun Apr 16 2017

.SYNOPSIS...
Showers and thunderstorms will be observed tonight ahead of
cold front that drops south through the Ohio Valley. High
pressure and dry weather will return to the area for the
beginning of the work week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Westerly mid level wind flow across the area with showers and
thunderstorms developing ahead of pre-frontal surface trof.
ILN/s FA in between two areas of favorable development. Better
organization to our northeast where more favorable shear exists.
More favorable instability has developed to our south. Expect
mixed boundary layer capes of 1000 to 1200 j/kg during the late
aftn into early evening over ILN/s southern counties ahead of
the surface trof.

Wind flow is unidirectional from the west and bulk shear is not
impressive. Wet bulb zero heights are fcst to be between 9000
and 9500 feet and hail growth zone cape values of 200 to 300
j/kg over the south are being observed. Given height of wet
bulb, some hail producing storms will be possible but due to
limited instability severe threat will be limited.

DCAPE values up to 900 j/kg observed over far southern counties.
Therefore some of the better updrafts will have the potential
to produce damaging wind gusts. Also, some of these storms may
produce heavy rain with pw/s of 1.25 to 1.5 inches and due to
the relatively slow movement.

A chance of a shower will linger with the front dropping
southeast through the Ohio Valley late tonight.

Lows tonight will range from the upper 40s in the north to the
mid/upper 50s in the south.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Mid level flow amplifies with a west-northwest flow developing.
Surface cold front to drop south into the TN Vly with high
pressure building into the Great Lakes. Clouds will diminish
from north to south. NAM soln continues to be an outlier with
spurious wave spreading pcpn back into ILN/s southern counties
late in the day into Monday night. Have kept the area dry
following a consensus soln. Temperatures Monday will be cooler,
ranging from the upper 60s in the north to the lower 70s in the
far south.

Under the influence of high pressure clouds will diminish with a
dry airmass over the region. Lows Monday night to range from the
mid 40s ne to near 50 southwest.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
On Tuesday morning, surface high pressure will be centered over
Quebec, with weak surface ridging extending southwest into the Ohio
Valley, underneath a pseudo-zonal mid-level flow pattern. With a
relatively dry air mass in place and generally neutral boundary
layer advection, Tuesday appears fairly likely to remain dry, at
least during the day. The ILN CWA will end up between two areas of
mid-level forcing by Tuesday night -- a weak shortwave over the
southeastern states, and a compact shortwave (with a trailing cold
front) moving into the northern Great Lakes. Neither of these
features will make a direct hit on the area, but a gradual increase
in precipitation chances is expected going into Wednesday,
especially as the front nears the northern half of the forecast area
by Wednesday afternoon and evening.

Model runs today have shown a very different solution for Thursday
and beyond. Whereas the aforementioned frontal boundary was
originally expected to hang near the area for another day or two,
both 12Z GFS/ECMWF solutions now depict a progressive wave moving
through the Great Lakes on Thursday. Initially keeping the boundary
north of the area (and thus in a warmer and more unstable air mass),
this now allows for a cold front to cross the region Thursday,
bringing perhaps the best chance for showers and storms during the
week. It is hard to completely buy into this solution given how
different it is from previous model runs, but PoPs have been trended
toward Thursday, and trended away from Friday. Another round of
cyclogenesis in the deep south may eventually spread precipitation
into the area at some point over the weekend, but model spreads
(GEFS members included with regards to timing/amplitude) are too
wide for specific predictions at this point, particularly beyond
Friday evening.

An overall warming trend is expected through Thursday -- increasing
through the 70s -- which (depending on exact frontal timing and
positioning) should be the warmest day of the week, especially in
the southeastern CWA. Cooler conditions (generally 60s) are forecast
for Friday and into the weekend.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Shower and thunderstorms will develop across the TAF sites with
the best coverage south. Expect VFR conditions with ocnl MVFR
CIGS and VSBYS in thunderstorms. These storms will end from
north to south this evening with the passage of a sfc trof and
then cold front. Some solutions bringing a period of MVFR cigs
to the southern TAF sites. Have kept the MVFR deck scattered
with VFR conditions forecast overnight. Expect VFR conditions
to continue Monday with high pressure building in.

Southwest winds will gust up to around 25 kts this aftn and
then shift northwest at 10 kts or less this evening. North to
northeast winds are expected at 10 kts or less Monday.

OUTLOOK...Thunderstorms possible Wednesday through Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Coniglio/AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Hatzos
AVIATION...AR
Hazardous weather outlook, Apr 16, 5:04 AM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
504 AM EDT Sun Apr 16 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-170915-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
504 AM EDT Sun Apr 16 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-170915-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
504 AM EDT Sun Apr 16 2017

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

A few strong to severe thunderstorms will be possible this
afternoon and early evening. The main threats will be isolated
damaging wind gusts and large hail. Torrential downpours may lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, Apr 16, 5:16 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
516 PM EDT SUN APR 16 2017

OHZ065-074-162145-
Fairfield OH-Hocking OH-
516 PM EDT SUN APR 16 2017

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT SOUTHERN FAIRFIELD
AND HOCKING COUNTIES UNTIL 545 PM EDT...

At 516 PM EDT, radar indicated a thunderstorm near Hocking Hills
State Park, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Logan, Nelsonville, Hocking Hills State Park, Starr, Buena Vista in
Hocking County, Gibisonville, Ilesboro, Lake Logan State Park,
Haydenville, South Bloomingville, Enterprise, Union Furnace,
Rockbridge, Oreville and Carbon Hill.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3947 8221 3947 8228 3938 8229 3939 8251
      3939 8252 3940 8271 3958 8271 3961 8238
      3960 8238 3959 8226 3956 8226 3956 8221
TIME...MOT...LOC 2116Z 268DEG 26KT 3949 8262

Coniglio
Special weather statement, Apr 16, 5:21 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
521 PM EDT SUN APR 16 2017

OHZ071-072-162145-
Warren OH-Clinton OH-
521 PM EDT SUN APR 16 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND CENTRAL
CLINTON COUNTIES UNTIL 545 PM EDT...

At 521 PM EDT, radar indicated a strong thunderstorm near
Blanchester, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...

Locations impacted include...
Wilmington, Blanchester, New Vienna, Clarksville, Martinsville,
Midland, State Route 123 at State Route 132, Fort Ancient, New
Antioch, Middleboro, Cuba, Lees Creek, State Route 350 at US Route
22, Morrisville, Ogden, Cowan Lake State Park and Burtonville.

This includes I-71 in Ohio near mile marker 35.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3942 8411 3948 8362 3934 8366 3930 8373
      3927 8407
TIME...MOT...LOC 2121Z 261DEG 40KT 3938 8396

Hickman
Special weather statement, Apr 16, 5:23 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
523 PM EDT SUN APR 16 2017

OHZ071-077-078-162200-
Hamilton OH-Clermont OH-Warren OH-
523 PM EDT SUN APR 16 2017

...STRONG THUNDERSTORMS WILL AFFECT HAMILTON...NORTHWESTERN CLERMONT
AND SOUTHWESTERN WARREN COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT, radar indicated strong thunderstorms from Bridgetown
to Loveland, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Cincinnati, Norwood, Sharonville, Blue Ash, Loveland, Reading,
Montgomery, North College Hill, Madeira, Wyoming, Cheviot, Villa
Hills, Milford, Mount Healthy, Deer Park, Dayton, Ludlow, Finneytown,
Forestville and Amelia.

This includes the following Interstates...
 I-71 in Ohio between mile markers 1 and 21.
 I-74 in Ohio between mile markers 6 and 19.
 I-75 in Ohio between mile markers 1 and 15.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3933 8418 3904 8414 3904 8441 3906 8443
      3910 8443 3912 8446 3912 8448 3909 8451
      3910 8455 3908 8458 3907 8462 3909 8465
      3910 8468 3915 8473 3922 8474
TIME...MOT...LOC 2122Z 264DEG 22KT 3914 8463

Coniglio
Special weather statement, Apr 16, 5:50 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
550 PM EDT SUN APR 16 2017

OHZ063-071>073-078>080-162230-
Clermont OH-Highland OH-Brown OH-Ross OH-Warren OH-Fayette OH-
Clinton OH-
550 PM EDT SUN APR 16 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLERMONT...NORTH
CENTRAL BROWN...SOUTHEASTERN WARREN...SOUTHWESTERN FAYETTE...SOUTHERN
CLINTON...NORTHERN HIGHLAND AND WEST CENTRAL ROSS COUNTIES UNTIL 630
PM EDT...

At 550 PM EDT, radar indicated a strong thunderstorm over
Blanchester, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Hillsboro, Greenfield, Blanchester, Lynchburg, Leesburg, New Vienna,
Russell, Woodville, Good Hope, Martinsville, Fayetteville, Midland,
Highland, St. Martin, State Route 123 at State Route 132, East
Monroe, Samantha, Lees Creek, Rock Mills and Morrisville.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3918 8405 3935 8408 3949 8338 3924 8334
TIME...MOT...LOC 2150Z 259DEG 31KT 3928 8396

Coniglio
Special weather statement, Apr 16, 5:51 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
551 PM EDT SUN APR 16 2017

OHZ064-065-074-162200-
Fairfield OH-Hocking OH-Pickaway OH-
551 PM EDT SUN APR 16 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAIRFIELD...WEST
CENTRAL HOCKING AND SOUTHEASTERN PICKAWAY COUNTIES UNTIL 600 PM
EDT...

At 551 PM EDT, radar indicated a strong thunderstorm 9 miles
northeast of Kingston, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Stoutsville, Laurelville, Tarlton, Clearport, Buena Vista in Hocking
County and Whisler.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3944 8263 3945 8274 3947 8274 3947 8284
      3963 8287 3965 8266
TIME...MOT...LOC 2151Z 262DEG 26KT 3955 8276

Hickman
Local storm report, Apr 16, 6:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT SUN APR 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             BLANCHESTER             39.29N 83.98W
04/16/2017  M0.75 INCH       CLINTON            OH   TRAINED SPOTTER

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 5:16 PM EDTSpecial Weather StatementILNHocking29 min
Apr 16, 5:21 PM EDTSpecial Weather StatementILNClinton24 min
Apr 16, 5:23 PM EDTSpecial Weather StatementILNClermont, Hamilton37 min
Apr 16, 5:28 PM EDTSevere Thunderstorm WarningILNHocking47 min
Apr 16, 5:50 PM EDTSpecial Weather StatementILNClinton40 min
Apr 16, 5:51 PM EDTSpecial Weather StatementILNHocking9 min
Apr 16, 6:07 PM EDTSpecial Weather StatementILNClermont38 min
Apr 16, 6:12 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton33 min
Apr 16, 6:18 PM EDTSpecial Weather StatementILNHocking42 min
Apr 16, 6:20 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway3 hr
Apr 16, 6:38 PM EDTAreal Flood AdvisoryILNClermont, Hamilton3 hr
Apr 16, 6:48 PM EDTFlash Flood WarningILNClermont, Hamilton3 hr
Apr 16, 6:49 PM EDTFlash Flood WarningILNClermont, Hamilton3 hr
Apr 16, 6:50 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.